# SDR COM60495

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pseu
- Part number: 864806
- Condition: Defective
- Location: Anti Skid
- Part time: 2,295 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ANTI-SKID CAUTION MESSAGE IS ON WHEN PARKING BRAKE IS RELEASED.  REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.
